# SDR AALA960275

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1446A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11449
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT T1098 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE.  ACCOMPLISHED NLG RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
